American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Liming Ge. A splitting property for subalgebras of tensor products . Bull. Amer. Math. Soc. 32 (1995) 57-60. MR 1273397.
Abstract, references, and article information   
View Article: PDF

[2] Mario Milman. Tensor products of function spaces. Bull. Amer. Math. Soc. 82 (1976) 626-628. MR 0482129.
Abstract, references, and article information   
View Article: PDF

[3] Bertram Walsh. An approximation property characterizes ordered vector spaces with lattice-ordered duals. Bull. Amer. Math. Soc. 80 (1974) 1165-1168. MR 0352930.
Abstract, references, and article information   
View Article: PDF

[4] J. Edward Kerlin. Representations of generalized multipliers of $L^p$-spaces of locally compact groups. Bull. Amer. Math. Soc. 79 (1973) 1223-1228. MR 0372539.
Abstract, references, and article information   
View Article: PDF

[5] Robin Harte. Spectral mapping theorems on a tensor product. Bull. Amer. Math. Soc. 79 (1973) 367-372. MR 0322510.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1